Rocky Mountain Journal of Mathematics

Direct sums of countable groups

M. Bills

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 139-142.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131666

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-139

Mathematical Reviews number (MathSciNet)
MR292946

Subjects
Primary: 20K25: Direct sums, direct products, etc.
Secondary: 20K10: Torsion groups, primary groups and generalized primary groups 20E99: None of the above, but in this section

Citation

Bills, M. Direct sums of countable groups. Rocky Mountain J. Math. 2 (1972), no. 1, 139--142. doi:10.1216/RMJ-1972-2-1-139. https://projecteuclid.org/euclid.rmjm/1250131666


Export citation